# SDR IPXA2024032007633

- Difficulty date: January 6, 2024
- Submitted: March 20, 2024
- Operation: Air carrier
- Aircraft: N316UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27744
- Aircraft time: 66,225 hours, 22,653 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Inlet
- Part number: 2242101573
- Part serial: 2189002
- Condition: Dented
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE 1 INLET COWL HAS 1 DENT NEAR THE 11:00 POSITION NEAR THE LEADING EDGE. INSTALLED LH #1 ENGINE INLET COWL I/A/W AMM 71-11-01. NO DEFECTS NOTED AT THIS TIME. WORK PERFORMED BE ETOPS QUALIFIED MECHANIC.
